MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CREATININE JAFFE GEN.2; CREATININE, ALKALINE PICRATE COLORIMETRY

ROCHE DIAGNOSTICS CREATININE JAFFE GEN.2; CREATININE, ALKALINE PICRATE COLORIMETRY
Catalog Number 08057532190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas c 503 analytical unit serial number was (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable creatinine jaffe gen.2 results from the cobas c 503 analytical unit.The initial result was 1.9 (1.88) mg/dl.A doctor contacted the lab because the result did not match the patient's medical history and asked for the test to be repeated.When the test was repeated on cobas pro line, the result was 0.9 (0.883) mg/dl.This result was believed to be correct.
 
Additional Manufacturer Narrative
The field service engineer checked the analyzer but could not determine a specific root cause.He performed hardware checks, which were all acceptable.The analyzer alarm trace contained several abnormal aspiration, sample clot detection, and sample short alarms around the time of the event.This is an indication of poor preanalytics.Correct pre-analytic sample handling is within the customer's responsibility.The investigation was unable to determine the specific root cause.No product issue was found.

Brand Name
CREATININE JAFFE GEN.2
Common Device Name
CREATININE, ALKALINE PICRATE COLORIMETRY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24223461
Report Number1823260-2026-00327
Device Sequence Number18198842
Product Code CGX
UDI-Device Identifier07613336121177
UDI-Public07613336121177
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08057532190
Device Lot Number916751
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by Manufacturer03/23/2026
Initial Report FDA Received Date01/30/2026
Supplement Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age26 YR
Patient SexFemale